Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015, Article ID 434020, 6 pages
http://dx.doi.org/10.1155/2015/434020
Research Article

On the Nonexistence of Order Isomorphisms between the Sets of All Self-Adjoint and All Positive Definite Operators

MTA-DE “Lendület” Functional Analysis Research Group, Institute of Mathematics, University of Debrecen, P.O. Box 12, Debrecen 4010, Hungary

Received 20 October 2014; Accepted 8 December 2014

Academic Editor: Debora Amadori

Copyright © 2015 Lajos Molnár. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. Molnár, “Order-automorphisms of the set of bounded observables,” Journal of Mathematical Physics, vol. 42, no. 12, pp. 5904–5909, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. T. W. Palmer, Banach Algebras and the General Theory of *-Algebras, vol. 1 of Encyclopedia of Mathematics and Its Applications 49, Cambridge University Press, 1994.
  3. R. Beneduci and L. Molnár, “On the standard K-loop structure of positive invertible elements in a C*-algebra,” Journal of Mathematical Analysis and Applications, vol. 420, no. 1, pp. 551–562, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. T. Moreland and S. Gudder, “Infima of Hilbert space effects,” Linear Algebra and Its Applications, vol. 286, no. 1–3, pp. 1–17, 1999. View at Publisher · View at Google Scholar · View at MathSciNet
  5. O. S. Rothaus, “Order isomorphisms of cones,” Proceedings of the American Mathematical Society, vol. 17, pp. 1284–1288, 1966. View at Publisher · View at Google Scholar · View at MathSciNet
  6. R. V. Kadison, “A generalized Schwarz inequality and algebraic invariants for operator algebras,” Annals of Mathematics. Second Series, vol. 56, pp. 494–503, 1952. View at Publisher · View at Google Scholar · View at MathSciNet
  7. L. Molnár, “Order automorphisms on positive definite operators and a few applications,” Linear Algebra and Its Applications, vol. 434, no. 10, pp. 2158–2169, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. P. Šemrl, “Comparability preserving maps on Hilbert space effect algebras,” Communications in Mathematical Physics, vol. 313, no. 2, pp. 375–384, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. P. Šemrl, “Symmetries of Hilbert space effect algebras,” Journal of the London Mathematical Society. Second Series, vol. 88, no. 2, pp. 417–436, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. W. Wu, “An order characterization of commutativity for C*-algebras,” Proceedings of the American Mathematical Society, vol. 129, no. 4, pp. 983–987, 2001. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  11. M. Nagisa, M. Ueda, and S. Wada, “Commutativity of operators,” Nihonkai Mathematical Journal, vol. 17, no. 1, pp. 1–8, 2006. View at Google Scholar · View at MathSciNet
  12. M. P. Olson, “The selfadjoint operators of a von Neumann algebra form a conditionally complete lattice,” Proceedings of the American Mathematical Society, vol. 28, pp. 537–544, 1971. View at Publisher · View at Google Scholar · View at MathSciNet
  13. R. V. Kadison, “Order properties of bounded self-adjoint operators,” Proceedings of the American Mathematical Society, vol. 2, pp. 505–510, 1951. View at Publisher · View at Google Scholar · View at MathSciNet